Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 39, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 24, 2009, 6:29 PM CDT for Marion County, Missouri. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2009, 6:29 PM CDT (23:29 UTC)
- Expired
- Mar 25, 2009, 9:17 AM CDT
- In force
- 15 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 17.08 ft at Mar 25, 2009, 2:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 242329
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT TUE MAR 24 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF AN INCH OF PRECIPTATION
AND BASIN RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-252329-
/O.NEW.KLSX.FL.W.0039.090324T2329Z-090326T2000Z/
/PALM7.1.ER.090324T2229Z.090325T0600Z.090325T2000Z.NO/
629 PM CDT TUE MAR 24 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH RIVER AT PALMYRA.
* UNTIL THURSDAY AFTERNOON.
* AT 6:15 PM TUESDAY THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA
INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO
FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC127-252328-
/O.NEW.KLSX.FL.W.0040.090325T0100Z-090326T1900Z/
/TAYM7.1.ER.090325T0100Z.090325T0600Z.090325T1900Z.NO/
629 PM CDT TUE MAR 24 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* UNTIL THURSDAY AFTERNOON.
* AT 5:30 PM TUESDAY THE STAGE WAS 8.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 10.0 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL
FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/25 03/26 03/27 03/28 03/29
NORTH RIVER
PALMYRA 13 14.42 14.7 8.7 5.5 4.9 4.7
SOUTH FABIUS RIVER
TAYLOR 10 8.93 9.9 8.1 6.2 5.1 4.04 follow-up statements
000
WGUS43 KLSX 250225
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT TUE MAR 24 2009
...OBSERVED AND FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVER IN MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF AN INCH OF PRECIPTATION
AND BASIN RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-260225-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-090326T2205Z/
/PALM7.2.ER.090324T2229Z.090325T0600Z.090325T2205Z.NO/
925 PM CDT TUE MAR 24 2009
...OBSERVED AND FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL THURSDAY AFTERNOON.
* AT 8:30 PM TUESDAY THE STAGE WAS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 16.3 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/25 03/26 03/27 03/28 03/29
NORTH RIVER
PALMYRA 13 16.00 16.1 8.6 5.5 4.9 4.7000
WGUS83 KLSX 250712
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 AM CDT WED MAR 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF APPROXIMATELY ONE INCH OF RAIN THAT FELL
OVER THE BASIN ON TUESDAY.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-260712-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-090327T0132Z/
/PALM7.2.ER.090324T2229Z.090325T1200Z.090326T0132Z.NO/
212 AM CDT WED MAR 25 2009
...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 AM WEDNESDAY THE STAGE WAS 17.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 17.1 FEET...AGRICULTURAL LAND ALONG THE LEFT BANK BEGINS
FLOODING NEAR THE GAGE.
* IMPACT...AT 17.0 FEET...COUNTY ROAD 341, NORTH OF PALMYRA, IS
FLOODED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/26 03/27 03/28 03/29 03/30
NORTH RIVER
PALMYRA 13 17.26 17.5 8.9 5.5 4.9 4.7000
WGUS83 KLSX 250719 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
212 AM CDT WED MAR 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF APPROXIMATELY ONE INCH OF RAIN THAT FELL
OVER THE BASIN ON TUESDAY.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-260712-
/O.COR.KLSX.FL.W.0039.000000T0000Z-090327T0132Z/
/PALM7.2.ER.090324T2229Z.090325T1200Z.090326T0132Z.NO/
212 AM CDT WED MAR 25 2009
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 AM WEDNESDAY THE STAGE WAS 17.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 17.1 FEET...AGRICULTURAL LAND ALONG THE LEFT BANK BEGINS
FLOODING NEAR THE GAGE.
* IMPACT...AT 17.0 FEET...COUNTY ROAD 341, NORTH OF PALMYRA, IS
FLOODED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/26 03/27 03/28 03/29 03/30
NORTH RIVER
PALMYRA 13 17.26 17.5 8.9 5.5 4.9 4.7000
WGUS83 KLSX 251417
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
917 AM CDT WED MAR 25 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
&&
MOC127-251447-
/O.CAN.KLSX.FL.W.0039.000000T0000Z-090327T0132Z/
/PALM7.2.ER.090324T2229Z.090325T0715Z.090325T1151Z.NO/
917 AM CDT WED MAR 25 2009
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH RIVER AT PALMYRA.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 10.7 FEET.
* FELL BELOW FLOOD STAGE AT 6:51 AM WEDNESDAY.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.6 FEET BY THURSDAY MORNING.
$$
MOC127-251447-
/O.CAN.KLSX.FL.W.0040.000000T0000Z-090326T1800Z/
/TAYM7.1.ER.090324T2333Z.090325T0300Z.090325T0645Z.NO/
917 AM CDT WED MAR 25 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 8.1 FEET.
* FELL BELOW FLOOD STAGE AT 1:45 AM WEDNESDAY.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.0 FEET BY THURSDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/26 03/27 03/28 03/29 03/30
NORTH RIVER
PALMYRA 13 10.69 5.6 4.7 4.6 4.7 4.6
SOUTH FABIUS RIVER
TAYLOR 10 8.05 7.0 6.9 5.5 4.1 3.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 24, 6:20 PM CDT, 9 minutes earlier.
Area forecast discussion, Mar 24, 6:20 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 620 PM CDT TUE MAR 24 2009 .DISCUSSION... /355 PM CDT TUE MAR 24 2009/ LINE/AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO PROGRESS EASTWARD ACROSS EASTERN MO AND INTO WESTERN ILLINOIS LATE THIS AFTERNOON. INSTABILITY IS QUITE LIMITED AND THUS FAR THIS HAS RESULTED IN MARGINAL SEVERE POTENTIAL...WITH STRONG SHEAR AND FORCING THE MAIN COMPENSATING FACTORS. HAVE A FEW DISTINCTIVE LEWPS MOVING ACROSS THE EASTERN OZARKS THAT WILL HAVE TO BE MONITORED EARLY THIS EVENING. OTHERWISE THINGS ARE BEHAVING THEMSELVES WITH THE LINE JUST PRODUCING SOME LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS. THE CDFNT HAS ALREADY PUSHED INTO CENTRAL MO WITH A BRIEF CLEAR SLOT AND THEN A LITTLE POST-FRONTAL CLOUDS IN ITS WAKE. THE AXIS OF STRONG AND GUSTY SOUTHERLY WINDS HAS SHIFTED INTO IL IN CONCERT WITH THE TIGHTEST SFC PRESSURE GRADIENT...THEREFORE HAVE CANCELLED THE ADVISORY FURTHER WEST. THE LINE OF STORMS IS EXPECTED TO CLEAR THE CWA BY 03Z. HIGH PRESSURE WILL THEN DOMINATE THE REGION FOR A DAY OR SO BEFORE ATTENTION TURNS TO THE NEXT WAVE OF PCPN AS EARLY AS WED NGT INTO THURS. THE MODELS DISAGREE ON THE DEVELOPMENT OF THIS NEXT POTENTIAL ROUND OF RAIN WITH TIMING DIFFERENCES ON A LEAD IMPULSE IN THE DEVELOPING SW FLOW ALOFT. NO CLEAR FAVORED SOLUTION AT THIS POINT...WITH A VAST ARRAY OF POSSIBILITIES. ATTM HAVE KEPT POPS IN THE 20S. HAVE MORE CONFIDENCE OF PCPN BEGINNNING THURSDAY NIGHT AS DECENT WAA AND MOISTURE TRANSPORT BEGIN. THE MAJOR PORTION OF THIS NEXT STORM SYSTEM IS STILL ON TRACK FOR FRIDAY NIGHT INTO SATURDAY. STILL SEEING VARIANCES WITH RESPECT TO THE SFC LOW POSITION AND TIMING WHEN PASSING THROUGH THE MID MS VLY ON SATURDAY. THERE COULD ALSO BE SOME SNOW ON THE BACK SIDE ALONG WITH A GOOD AMOUNT OF WIND. CONSENSUS SOLN ON THE LOW TRACK WOULD BRING BETTER CHANCES OF SNOW TO WRN MO LATE SATURDAY. WILL NEED TO WATCH THIS TRACK...AS A SHIFT OF 25 MILES OR SO COULD MAKE A BIG DIFFERENCE. THERE ARE INDICATIONS THAT THE ACTIVE PATTERN WILL PERSIST IN THE WAKE OF THE SATURDAY SYSTEM INTO NEXT WEEK. HOWEVER...THERE IS CONSIDERABLE SPREAD IN THE OPERATIONAL MODEL SOLUTIONS AND EVIDENT IN THE ENSEMBLE SPAGHETTI PLOTS. THUS CONFIDENCE IN THE SENSIBLE WEATHER BEYOND SUNDAY IS QUITE LOW. GLASS && .AVIATION... /613 PM CDT TUE MAR 24 2009/ FOR THE 00Z TAFS...BULK OF TSRA HAS MOVED E OF ALL TAF SITES THIS AFTERNOON. A THIN LINE OF SHRA HAS DEVELOPED ON THE BACK EDGE OF THE CLOUD DECK AND WILL STILL AFFECT STL AND SUS JUST AFTER 00Z. OBSERVATION SITES FURTHER W HAVE REPORTED A 800 FT DECK AS THE BACK EDGE MOVES OVER THE SITE AND HAVE INCLUDED THIS WITH THE SHRA. OTHERWISE...SITES SHOULD CLEAR OUT THIS EVENING WITH WESTERLY WINDS GUSTING UP TO 20 KTS OVERNIGHT. DUE TO THE STRONGER WINDS AND DRIER AIR FILTERING IN...DO NOT ANTICIPATE ANY FG DEVELOPMENT TONIGHT. EXPECT AREA OF CLOUDS ACROSS WRN MO TO LIFT N OF UIN TONIGHT...CIGS SHOULD REMAIN VFR EVEN IF THESE CLOUDS TO REACH THE SITE. SURFACE HIGH WILL BUILD INTO THE AREA WEDNESDAY AND WINDS SHOULD BECOME LIGHTER LATE IN THE DAY AND BECOME LIGHT AND VRB AFTER SUNSET. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 24, 5:49 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 549 PM CDT TUE MAR 24 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 549 PM CDT TUE MAR 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS PRODUCING HEAVY RAIN AND GUSTY WINDS WILL MOVE ACROSS WESTERN ILLINOIS INTO THE EARLY EVENING. AN ISOLATED SEVERE STORM WITH DAMAGING WINDS REMAINS POSSIBLE ACROSS EXTREME SOUTHWEST ILLINOIS. MAJOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS SOUTHERN PORTIONS OF MISSOURI AND ILLINOIS ON FRIDAY AND FRIDAY NIGHT...AS A NEW STORM SYSTEM IMPACTS THE NATIONS MIDSECTION. MAJOR FLOODING IS FORECAST TO CONTINUE ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS IN SOUTHWEST ILLINOIS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, Mar 24, 5:08 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
508 PM CDT TUE MAR 24 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST IRON MOUNTAIN 37.70N 90.64W
03/24/2009 E60 MPH ST. FRANCOIS MO AMATEUR RADIO
POWER LINES DOWN
&&
EVENT NUMBER LSX0901626
CVKINGLocal storm report, Mar 24, 5:20 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
520 PM CDT TUE MAR 24 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 2 W IRON MOUNTAIN 37.70N 90.68W
03/24/2009 E60 MPH IRON MO AMATEUR RADIO
2 TREES BLOWN DOWN
&&
EVENT NUMBER LSX0901627
CVKINGLocal storm report, Mar 24, 5:23 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT TUE MAR 24 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0521 PM HEAVY RAIN 3 SW FESTUS 38.19N 90.44W
03/24/2009 M2.00 INCH JEFFERSON MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0901628
JPLocal storm report, Mar 24, 5:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
543 PM CDT TUE MAR 24 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD 2 W HOLLIDAY 39.49N 92.17W
03/24/2009 MONROE MO LAW ENFORCEMENT
CONCRETE SLAB WASHED OUT OF LOW WATER CROSSING. TIME
ESTIMATED.
&&
EVENT NUMBER LSX0901629
TILLYLocal storm report, Mar 24, 5:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CDT TUE MAR 24 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD 2 W HOLLIDAY 39.49N 92.17W
03/24/2009 MONROE MO LAW ENFORCEMENT
CONCRETE SLAB WASHED OUT OF LOW WATER CROSSING AT
INTERSECTION OF COUNTY ROADS 120 AND 171. TIME
ESTIMATED.
&&
CORRECTED REMARKS
EVENT NUMBER LSX0901629
TILLYLocal storm report, Mar 24, 5:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
554 PM CDT TUE MAR 24 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 2 E IRON MOUNTAIN 37.70N 90.60W
03/24/2009 E60 MPH ST. FRANCOIS MO AMATEUR RADIO
TREE BLOWN DOWN ON CARPORT...DESTROYING CARPORT
&&
EVENT NUMBER LSX0901630
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 3:58 AM CDT | Wind Advisory | LSX | Crawford, Franklin, Iron, Jefferson, Lincoln, Madison and 8 more | 14 hr |
| Mar 24, 7:24 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 32 min |
| Mar 24, 1:29 PM CDT | River Flood Warning | LSX | Saint Charles | 14 days |
| Mar 24, 1:50 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Monroe | 6 hr |
| Mar 24, 4:08 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 37 min |
| Mar 24, 4:37 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 38 min |
| Mar 24, 5:16 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 44 min |
| Mar 24, 6:29 PM CDT | River Flood Warning | LSX | Marion | 15 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.